# SDR DALA2022061604217

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 55,338 hours, 38,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT OVERWING EXIT ILLUMINATOR IS INOPERATIVE. MAINTENANCE REPLACED THE LEFT OVERWING EXIT POWER SUPPLY. OPERATIONAL CHECK WAS GOOD REF B717 AMM 33-51-06. (LP #8628970)
